Автор |
Nabeya, Seiji |
Автор |
Perron, Pierre |
Дата выпуска |
1995 |
dc.description |
We consider the near-integrated autoregressive model where and the sequence of errors u<sub>t</sub> is allowed to be an MA(l) process process or an AR(1) process . We study the distribution of α the least-squares estimator of α. We suggest modifications to the local asymptotic framework analyzed by Nabeya and Perron (1992) which provide excellent approximations for all cases where θ or ρ are close to their relevant boundaries. The idea behind this new approximation is based on the “Fredholm determinant approach” where instead of approximating, for example, the finite sample distribution by, say where K(s,t,x) is a suitable limiting kernel (independent of the sample size T), we use a kernel K<sub>T</sub>(s,t,x), say, that depends on the sample size. By a judicious choice of the dependence of the kernel on Twe are able to 0 btain approximations that are not only excellent but also relatively easy to evaluate using straightforward numerical integration techniques. Our results are very encouraging and show the approach to be worthy of further investigations and applications in more complex models. |
Формат |
application.pdf |
Издатель |
Marcel Dekker, Inc. |
Копирайт |
Copyright Taylor and Francis Group, LLC |
Тема |
Asymptotic Approximations |
Тема |
Characteristic Function |
Тема |
Fredholm Determinant |
Тема |
Near-Integrated Models |
Тема |
Nearly Stationary Models |
Название |
Approximations to some exact distributions in the rrasr orderautoregressive model with dependenterrors |
Тип |
research-article |
DOI |
10.1080/07474939508800330 |
Electronic ISSN |
1532-4168 |
Print ISSN |
0747-4938 |
Журнал |
Econometric Reviews |
Том |
14 |
Первая страница |
421 |
Последняя страница |
457 |
Аффилиация |
Nabeya, Seiji; Department of Economics, Tokyo International University |
Аффилиация |
Perron, Pierre; Département de Sciences Economiques, Université de Montreal |
Выпуск |
4 |
Библиографическая ссылка |
Bobkoski, M. J. 1983. Hypothesis Testing in Nonstationary Time Series, Madison: Univeristy of Wisconsin. Unpublished PhD Dissertation |
Библиографическая ссылка |
Cavanagh, C. 1986. “Roots Local to Unity”. In mimeo, Harvard University. |
Библиографическая ссылка |
Chan, N. H. 1988. The Parameter Inference for Nearly Nonstationary Time Series. Journal of the American Statistical Association, 83: 857–862. |
Библиографическая ссылка |
Chan, N. H. and Wei, C. Z. 1987. Asymptotic Inference for Nearly Nonstationary AR(l) Processes. Annals of Statistics, 15: 1050–1063. |
Библиографическая ссылка |
Gallant, A. R. and White, H. 1988. A Unified Theory of Estimation and Inference for NonlinearDynamic Models, Oxford: Basil Blackwell. |
Библиографическая ссылка |
Herrndorf, N. 1984. A Functional Central Limit Theorem for Weakly Dependent Sequences of Random Variables. Annals of Probability, 12: 141–153. |
Библиографическая ссылка |
Imhof, P. J. 1961. Computing the Distribution of Quadratic Forms in Normal Variables. Biometrika, 48: 419–426. |
Библиографическая ссылка |
Nabeya, S. 1987. Application of the Theory of Integral Equations to the Derivation of Asymptotic Distributions in Time Series Analysis, Tokyo: Hitotsubashi University. Unpublished PhD Dissertation |
Библиографическая ссылка |
Nabeya, S. and Tanaka, K. 1988. Asymptotic Theory of a Test for the Constancy of Regression Coefficients against the Random Walk Alternative. Annals of Statistics, 16: 218–235. |
Библиографическая ссылка |
Nabeya, S. and Tanaka, K. 1990. A General Approach to the Limiting Distribution for Estimators in Time Series Regression with Nonstable Autoregressive Errors. Econometrica, 58: 145–163. |
Библиографическая ссылка |
Pantula, S. G. 1991. Asymptotic Distributions of Unit Root Tests when the Process is Nearly Stationary. Journal of Business and Economic Statistics, 9: 63–72. |
Библиографическая ссылка |
Perron, P. 1989. The Calculation of the Limiting Distribution of the Least Squares Estimator in a Near-Integrated Model. Econometric Theory, 5: 241–255. |
Библиографическая ссылка |
Perron, P. 1991a. A Continuous Time Approximation to the Unstable First-Order Autoregressive Process: The Case without an Intercept. Econometrica, 59: 211–236. |
Библиографическая ссылка |
Perron, P. 1991b. A Continuous-Time Approximation to the Stationary First-order Autoregressive Model. Econometric Theory, 7: 236–252. |
Библиографическая ссылка |
Perron, P. 1992. “The Adequacy of Asymptotic Approximations in the Near-integrated Model with Dependent Errors”. Université de Montreal. manuscript |
Библиографическая ссылка |
Phillips, P. C. B. 1987. Towards a Unified Asymptotic Theory for Autoregression. Biometrika, 74: 535–47. |
Библиографическая ссылка |
Tanaka, K. 1990. The Fredholm Approach to Asymptotic Inference on Nonstationary and Noninvertible Time Series Models. Econometric Theory, 6: 411–432. |
Библиографическая ссылка |
White, H. 1984. Asymptotic Theory for Econometricians, Academic Press. |